# SDR SWAA2024122780435

- Difficulty date: December 22, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8873S
- Make and model: Boeing 737-8
- Aircraft serial: 67915
- Aircraft time: 5,392 hours, 2,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231RF DELAMINATED UPON INSPECTION OF P/N 143A5810-531 FOUND FLOOR PANEL TO BE PANEL 231AAF.<[01] 01 - REMOVED AND REPLACED PER [AMM 53-21-00-401-MAX (PASSENGER CABIN FLOORS - REMOVAL/INSTALLATION - PERMANENT)];[02] VERIFIED CORRECTIVE ACTION #1
